# SDR VGCA20160404001

- Difficulty date: April 4, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N181FL
- Make and model: Cvac 440
- Aircraft serial: 387
- Aircraft time: 37,878 hours, 29,568 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Cable
- Part number: 340005060025
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LEFT MAIN GEAR FAILED TO EXTEND NORMALLY.  EMER RELEASE WORKED NORMAL.
